# SDR YENA20160726669

- Difficulty date: July 26, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 30,020 hours, 18,922 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: 17073205903
- Part serial: B2323
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING GEAR EXTENSION, AN AMBER STEERING FAIL MESSAGE APPEARED.   RESET WAS PERFORMED, IAW THE QUICK REFERENCE HANDBOOK, AND RESET WAS SUCESSFUL.  REMOVED AND REPLACED STEERING CONTROL MODULE AND REMOVED AND REPLACED NR 2 FEED SENSOR & RIGGED.  PERFORMED SOFTWARE LOAD CHECK AND PERFORMED OPS CHECK.  OPS CHECK PASSED AND SOFTWARE LOAD CHECK PASSED.
